A new proof of monotonicity for extended mean valuesReport as inadecuate




A new proof of monotonicity for extended mean values - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 22 1999, Issue 2, Pages 417-421



Department of Mathematics, Jiaozuo Institute of Technology, Henan, Jiaozuo 454000, China

Department of Mathematics, University of Science and Technology of China, Anhui, Hefei 230026, China

Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA

Received 17 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this article, a new proof of monotonicity for extended meanvalues is given.





Author: Feng Qi, Sen-Lin Xu, and Lokenath Debnath

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents